Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the homology of $ {\rm SU}(n)$ instantons


Authors: Charles P. Boyer, Benjamin M. Mann and Daniel Waggoner
Journal: Trans. Amer. Math. Soc. 323 (1991), 529-561
MSC: Primary 58D27; Secondary 53C07, 55R40
DOI: https://doi.org/10.1090/S0002-9947-1991-1034658-2
MathSciNet review: 1034658
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the homology of the moduli spaces of instantons associated to principal $ {\mathbf{SU}}(n)$ bundles over the four-sphere. This is accomplished by exploiting an "iterated loop space" structure implicit in the disjoint union of all moduli spaces associated to a fixed $ {\mathbf{SU}}(n)$ with arbitrary instanton number and relating these spaces to the known homology structure of the four-fold loop space on $ B{\mathbf{SU}}(n)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58D27, 53C07, 55R40

Retrieve articles in all journals with MSC: 58D27, 53C07, 55R40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1034658-2
Keywords: Instantons, iterated loop spaces, homology operations
Article copyright: © Copyright 1991 American Mathematical Society